MathSciNet Relay Station
MathSciNet bibliographic data
MR2806377 (2012d:35393) 35R11 (26A33 35A35 45K05 65M99 76N15)
Das, S.; Kumar, R. Approximate analytical solutions of fractional gas dynamic equations. Appl. Math. Comput. 217 (2011), no. 24, 9905–9915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement